# SDR EE4Y2025070622636

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Component: Slat, Emb
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS FOUND THE RH WING LEADING EDGE BETWEEN RIBS 19 AND 20 THE SKIN WITH CRACK. THE CRACKED AREA WAS TRIMMED OUT FOLLOWING SRM 57-49-01 REP 51 GUIDELINES, HOWEVER, THE FINAL MEASURE AFTER REWORK EXCEEDS THE MINIMUM ALLOWED. THISCONDITION WAS REPORTED TO EMB ASKING FOR REPAIR INSTRUCTIONS. THE CRACKED AREA WASREPAIRED BY ETD2025-190-922570 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22516-R00 DTD JUN 12 2025.
